Shrunk loop theorem for the topology probabilities of closed Brownian (or Feynman paths) on the twice punctured plane

O Giraud, A Thain, JH Hannay

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)
Translated title of the contributionShrunk loop theorem for the topology probabilities of closed Brownian (or Feynman paths) on the twice punctured plane
Original languageEnglish
Pages (from-to)2913 - 2935
Number of pages23
JournalJournal of Physics A: Mathematical and General
Volume37
Publication statusPublished - 2004

Cite this